# SDR EISA99024

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 08164120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT GO OUT ON THE RIGHT AFT FLOOR TRACK.  CYCLED BATTERY EMERGENCY POWER SWITCHES.  LIGHTS WENT OUT, CUT POWER TO AIRCRAFT, LIGHTS STILL OUT.  OPS CHECK GOOD PER MM 33-51-0.  (M)
